# SDR SWAA2025040420839

- Difficulty date: April 1, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 40,593 hours, 19,301 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE VOX INTERMITTENT<[01].  R+R MEGAPHONE PER CMM 25-64-51.
